PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started

Delcon Plus Syrup 60ml

By VERITAZ HEALTHCARE LTD
60ml Syrup in Bottle
56.56*
MRP 70.70
20% OFF
Inclusive of all taxes
30 days return policyRead More
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Chlorpheniramine / Chlorphenamine(2.0 Mg) + Phenylephrine(5.0 Mg) + Paracetamol / Acetaminophen(125.0 Mg)
therapy
Therapeutic classification
Cough Cold Preparation

Medical Description

Delcon Plus Syrup contains a combination of three medicines - Chlorpheniramine, Paracetamol and Phenylephrine. Paracetamol is an antipyretic and analgesic, Chlorpheniramine is an anti-allergic and Phenylephrine is a decongestant. Delcon Plus Syrup is used for the treatment of common cold and cough associated with fever. It helps in relieving fever, cough, nasal congestion and allergic symptoms of nose and throat and airways. Take this medicne as presribed by your doctor.
read less

Uses of Delcon Plus Syrup 60ml

Delcon Plus Syrup is used to treat cough, cold along with fever.

Contraindications of Delcon Plus Syrup 60ml

  • If you are allergic to Paracetamol, Chlorpheniramine and Phenylephrine or any of the ingredients of Delcon Plus Syrup.
  • If you have high blood pressure or heart disorder, thyroid problem or difficulty in urination due to enlarged prostate.
  • If you are pregnant or breastfeeding.

Side effects of Delcon Plus Syrup 60ml

There are very rare chances of getting side effects with Delcon Plus Syrup. However, you may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.

Precautions and Warnings of Delcon Plus Syrup 60ml

Pregnancy

Q:
Can I take Delcon Plus Syrup during pregnancy?
A:
A pregnant woman should take Delcon Plus Syrup only if prescribed by a doctor. Your doctor will tell you about the use of this medicine after assessing the benefits over risks. Do not self medicate this syrup during cough and cold.

Breast Feeding

Q:
Can I take Delcon Plus Syrup while breastfeeding?
A:
Delcon Plus Syrup should be taken while breastfeeding only under doctor's recommendation. Refrain from self-medication.

Driving

Q:
Can I drive if I have consumed Delcon Plus Syrup?
A:
It is advised not to drive or operate any machinery after taking this medicine. Delcon Plus Syrup may cause sedation, thus avoid driving or using machines when you are on treatment with this syrup.

Alcohol

Q:
Can I consume alcohol with Delcon Plus Syrup?
A:
Avoid alcohol intake when taking this medicine.

Other General Warnings

Talk to your doctor if
  • You experience any skin rashes & allergic symptoms after taking this syrup, discontinue and consult a doctor.
  • You have a history of severe allergic reactions.
  • You are taking any other medicines containing paracetamol.
  • You have a kidney or liver problem.
  • You are suffering from diabetes mellitus or hyperthyroidism.
  • You have heart conditions such as high blood pressure or heart failure problems.
  • You have epilepsy and you experience frequent fits and tremors.
  • You are suffering from an eye condition of increased pressure inside your eyes called closed-angle glaucoma.

Mode of Action of Delcon Plus Syrup 60ml

How Does It Work?

  • Delcon Plus Syrup works by the combined action of its three components- Paracetamol, Chlorpheniramine and Phenylephrine.
  • Paracetamol inhibits the synthesis of prostaglandins which is responsible for the pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
  • Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction.
  • Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.

Directions for Use of Delcon Plus Syrup 60ml

  • Take Delcon Plus Syrup as instructed by your doctor
  • Shake the bottle well before use
  • Do not consume this medicine directly from the bottle
  • Read any special instruction on the package

Interactions of Delcon Plus Syrup 60ml

Interactions with other medicines

  • Medicines used to treat brain disorders such as Rasagiline, Methyldopa & Clomipramine, medicines used to relax the airways such as Epinephrine, Reserpine and medicines used to treat heart conditions like Veratridine and Reserpine should be used cautiously.
    read less
  • Other medicines containing Paracetamol or any topical decongestant containing Phenylephrine should not be used along with this medicine.
  • Discuss with your doctor about any other medicine, herbal preparation and supplements you are taking currently to avoid any possible interactions.

Storage and disposal of Delcon Plus Syrup 60ml

  • Store Delcon Plus Syrup below 30⁰C in a cool and dry place.
  • Keep it out of reach of children and pets.

Dosage of Delcon Plus Syrup 60ml

Overdose

If you think you have taken too much of Delcon Plus Syrup and you are experiencing increased heartbeats, dizziness, nausea or palpitations, contact your doctor immediately or visit the nearest hospital.
read less

Missed a Dose

If you missed any dose, take it as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the next dose at the scheduled time. Do not take a double dose to compensate for the missed dose.
read less

Content Details

WRITTEN BY

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Is Delcon Plus Syrup safe for patients having high blood pressure?

A: Delcon Plus Syrup is not recommended for patients having high blood pressure. Consult a doctor immediately.

Q: What precautions should I take when suffering from viral flu?

  • Take the medications as advised by your doctor, eat healthy food and consume sufficient water.
  • Maintain a safe distance from family and friends so that they don't catch the infection.
  • Cover your mouth with tissue or elbow while sneezing or coughing or wear a mask.

Q: Does Delcon Plus Syrup cause drowsiness?

A: Yes, Delcon Plus Syrup can cause drowsiness, avoid driving or doing any work which requires concentration and attention.

Q: Can Delcon Plus Syrup be used for running nose?

A: Yes, Delcon Plus Syrup can be used for temporary relief from runny nose due to seasonal allergies.

Quick Summary

Offer Price₹56.56
You Save₹14.14 (20% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsChlorpheniramine / Chlorphenamine(2.0 Mg),Phenylephrine(5.0 Mg),Paracetamol / Acetaminophen(125.0 Mg)
UsesCough, cold, fever
Side effectsRapid heartbeat, headache, palpitations, dizziness, weakness
Last Updated on: 26 Mar 2021 | 05:37 PM (IST)
Disclaimer
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Cart
0
offers_background
Offers Just for you
View All
%
Flat 20% off + 20% cashback on your 1st medicine order
%
Flat 20% off + 20% cashback on all medicines + Myntra voucher worth Rs.250
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
Secure Payment
100% secure and trusted payment protection
Easy Return
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Download the App for Free